MathSciNet Relay Station
MathSciNet bibliographic data
MR2461174 (2010e:47135) 47H10 (47S40 54A40 54H25)
Park, Jin Han; Park, Jong Seo; Kwun, Young Chel Fixed points in $\scr M$-fuzzy metric spaces. Fuzzy Optim. Decis. Mak. 7 (2008), no. 4, 305–315.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement